RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 81, Issue 3  


Renormalized solutions of non-linear elliptic problems with three lower-order terms and $L^1$-data
A. Benkirane, M. El Moumni, A. Fri
3
Asymptotic behaviour and stability of solutions of a singularly perturbed elliptic problem with a triple root of the degenerate equation
V. F. Butuzov
21
Vlasov-type and Liouville-type equations, their microscopic, energetic and hydrodynamical consequences
V. V. Vedenyapin, M. A. Negmatov, N. N. Fimin
45
A boundary-value problem for a first-order hyperbolic system in a two-dimensional domain
N. A. Zhura, A. P. Soldatov
83
A criterion for the best uniform approximation by simple partial fractions in terms of alternance. II
M. A. Komarov
109
Partitioning Kripke frames of finite height
A. V. Kudinov, I. B. Shapirovsky
134
Birational geometry of algebraic varieties fibred into Fano double spaces
A. V. Pukhlikov
160
Continuous selection for set-valued mappings
I. G. Tsar'kov
189
Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019